# SDR AALA202508069241

- Difficulty date: July 26, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 67,795 hours, 28,668 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Link Pin
- Condition: Flaking
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BOTH RIGHT HAND MAIN LANDING GEAR FORWARD H-LINK PINS HAS SIGNS OF FLAKING METAL. NEW PINS WERE INSTALLED (AALA202508069241) (AALA202508061514). PER WORK CARD 08L74032001.
